# SDR AALA202512082661

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 94,774 hours, 12,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771125
- Part serial: M10380
- Condition: Low Pressure
- Location: Zone 800
- Part time: 6,587 hours, 851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF PS CK FOUND DOOR 1L SCAPE SLIDE PRESSURE OUT OF GREEN BAND. MAINTENANCE REPLACED L1 DOOR SCAPE SLIDE IAW W/C 72L80025001.
